# SDR ASOA2016081815280

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 33,090 hours, 30,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   CHARGED THE BATTERY PACKS AND OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-51-05.  OPS CHECKED GOOD.
